# SDR REXA2024121001571

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N330PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15330
- Aircraft time: 22,555 hours, 17,388 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD AND AFT OVERWING EMERGENCY EXIT DOORS DO NOT CLEAR THE OVERHEAD BIN. ADJUSTED RODS OF THE OVERHEAD STORAGE BIN 11DC-13DC IAW CRJ 900 AMM 25-23-00-820-803-A01. CLEARANCE OF THE RH FWD AND AFT EMERGENCY EXIT DOORS GOOD AT THIS TIME.
